# SDR 000243

- Difficulty date: January 30, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N299
- Make and model: Emb EMB-145
- Aircraft time: 3,020 hours, 2,915 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Speed Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QUANTITY ON EICAS HYDRAULIC QUANTITY WENT FROM MIDDLE OF GREEN ARC BEFORE TAKEOFF TO MIDDLE OF AMBER DURING FLIGHT. FOUND INBOARD SPEED BRAKE ACUATOR LEAKING.  R&R'D SPEED BRAKE SPOILER ACTUATOR.
